MathSciNet Relay Station
MathSciNet bibliographic data
MR394550 (52 #15351) 54C55 (57E10)
Jaworowski, Jan W. Extensions of $G$-maps and Euclidean $G$-retracts. Math. Z. 146 (1976), no. 2, 143–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement